# SDR AALA202502240563

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 34,812 hours, 14,286 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OPENED CREW LIFE VEST FOUND UNDER LEFT HAND FLIGHT DECK OBSERVER SEAT. REPLACED LIFE VEST PER AMM 25-66-52.
